# SDR DALA2025020300787

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 31,579 hours, 2,989 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL TIRE PRESSURE LOW DISPATCH MESSAGE. REPLACED BOTH L&R NOSE WHEEL ASSEMBLY PER A350 AMM32-41. SECURED OK. PRESS NORMAL. (L/P# 6947638)
